Differential and Integral Equations

Saddle-points and existence-uniqueness for evolution equations

Giles Auchmuty

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 5 (1993), 1161-1171.

First available in Project Euclid: 31 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 47N20: Applications to differential and integral equations 49K27: Problems in abstract spaces [See also 90C48, 93C25]


Auchmuty, Giles. Saddle-points and existence-uniqueness for evolution equations. Differential Integral Equations 6 (1993), no. 5, 1161--1171. https://projecteuclid.org/euclid.die/1370021920

Export citation